Lupa

Show document

A- | A+ | Print
Title:Some non-normal Cayley digraphs of the generalized quaternion group of certain orders
Authors:Dobson, Edward (Author)
Files:URL http://www.combinatorics.org/Volume_10/PDF/v10i1r31.pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:non-normal Cayley digraph, generalized quaternion group
Year of publishing:2003
Number of pages:R31 (7 str.)
Numbering:Vol. 10
ISSN:1077-8926
UDC:519.17
COBISS_ID:1024355156 Link is opened in a new window
Views:1833
Downloads:8
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica